Աստղաֆիզիկա =Астрофизика =Astrophysics

О некоторых асимптотических формулах в теории неизотропного рассеяния света

Колесов, А. К. and Соболев, В. В. (1969) О некоторых асимптотических формулах в теории неизотропного рассеяния света. Աստրոֆիզիկա, 5 (2). pp. 175-186.

[img] PDF
Download (1601Kb)
    Item Type: Article
    Additional Information: On some asymptotic formulae in the theory of anisotropic light scattering.
    Uncontrolled Keywords: Kolesov A. K., Sobolev V. V.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Q Science > QC Physics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 01 Aug 2013 08:58
    Last Modified: 01 Aug 2013 08:58
    URI: http://astro.asj-oa.am/id/eprint/1698

    Actions (login required)

    View Item